# SDR AALA201609069020

- Difficulty date: September 5, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 65,195 hours, 24,056 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Faulty
- Location: E&E Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED THAT THE AVIONICS DOOR INDICATED OPEN ON TAKEOFF ROLL AND ABORTED THE TAKEOFF AT 80 KNOTS.  MAINTENANCE REPLACED PROXIMITY SWITCH 40WV IAW AMM 52-71-15-400-001-A AND ACCOMPLISHED A SATISFACTORY OPS CHECK.
